MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Codes Bent (1059); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturer representative (rep) regarding a lead.It was reported the distal tip of the lead was slightly bent upon opening from a new package.The lead was replaced with a new lead product, same lot and model.The issue was resolved at the time of the report.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Analysis confirmed that the distal end of the lead was bent.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Analysis observed the distal end of the lead was bent at the #0 electrode sleeve.Results code no longer applies.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.Fdc code replaced previous code.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Conclusion code updated from (b)(4).Recent fda coding changes offer limited options for medical device evaluation conclusion coding.Medtronic selected conclusion code (b)(4) because, although the device meets design specification, medtronic made enhancements to the design making this the closest code available with respect to this event.Analysis information -- (b)(6) cst pli# 10.Product id# 3387s-40.Below is unedited, system generated text based on the analysis finding code(s) and test results.Analysis confirmed that the distal end of the lead was bent.{electrical testing of the lead determined that continuity was complete and no electrical shorts were observed between circuits.} electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Analysis observed the distal end of the lead was bent.{the tip of the lead was bent at the #0 electrode sleeve.} if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6630835
Report Number2649622-2017-07506
Device Sequence Number16470138
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2019
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1FERT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2017
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer07/03/2017
07/14/2017
08/25/2017
08/25/2017
08/25/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date07/05/2017
08/02/2017
08/25/2017
10/05/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR